Sporadic cycles on CM abelian varieties
Compositio Mathematica, Volume 88 (1993) no. 2, pp. 123-142.
@article{CM_1993__88_2_123_0,
     author = {White, Samuel P.},
     title = {Sporadic cycles on {CM} abelian varieties},
     journal = {Compositio Mathematica},
     pages = {123--142},
     publisher = {Kluwer Academic Publishers},
     volume = {88},
     number = {2},
     year = {1993},
     mrnumber = {1237917},
     zbl = {0798.14025},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1993__88_2_123_0/}
}
TY  - JOUR
AU  - White, Samuel P.
TI  - Sporadic cycles on CM abelian varieties
JO  - Compositio Mathematica
PY  - 1993
SP  - 123
EP  - 142
VL  - 88
IS  - 2
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1993__88_2_123_0/
LA  - en
ID  - CM_1993__88_2_123_0
ER  - 
%0 Journal Article
%A White, Samuel P.
%T Sporadic cycles on CM abelian varieties
%J Compositio Mathematica
%D 1993
%P 123-142
%V 88
%N 2
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1993__88_2_123_0/
%G en
%F CM_1993__88_2_123_0
White, Samuel P. Sporadic cycles on CM abelian varieties. Compositio Mathematica, Volume 88 (1993) no. 2, pp. 123-142. http://archive.numdam.org/item/CM_1993__88_2_123_0/

[1] P. Deligne: Hodge cycles on abelian varieties (notes by J. S. Milne). Lecture Notes in Mathematics 900 (1982), 9-100. | Zbl

[2] H. Pohlmann: Algebraic cycles on abelian varieties of complex multiplication type. Ann. Math. 88 (1968), 161-180. | MR | Zbl

[3] K. Ribet: Hodge classes on certain types of abelian varieties. Am. J. Math. 105 (1983), 523-535. | MR | Zbl

[4] J. Serre: Abelian l-adic Representations and Elliptic Curves. McGill University lecture notes, with William Kuyk and John Labute, 1968. | MR

[5] G. Smith: Generic Cyclic Polynomials and Some Applications. Ph.D. thesis, 1990.